# SDR DL757021473

- Difficulty date: December 25, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N611DL
- Make and model: Boeing 757232
- Aircraft serial: 22818
- Aircraft time: 56,672 hours, 30,194 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE EN ROUTE ANC CREW REPORTED SMOKE/ELECTRICAL ODOR IN COCKPIT AND CABIN.  CREW PERFORMED EMERGENCY CHECKLIST PROCEDURE AND ISOLATED LEFT AND RIGHT RECIRC FANS.  CREW DECLARED AN EMERGENCY AND MADE UNSCHEDULED LANDING.  MTC REPLACED LEFT RECIRC FAN AND EQUIPMENT COOLING LOGIC CARD.
